# SDR UPS00433266

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 2,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK CRACK IN FUSEAGE FRAME WEB AT CUTOUT AT BS 360 STR 3 LT.  REPAIR CARRIED OUT IAW QUERY NOTE 18 /2000 AND SRM 51-10-06 AND SRM 51-30-02.  CUT OUT DAMAGED SEGMENT AND INSTALLED  FABRICATED DOUBLERS AFTER HEAT TREATMENT AND NDT INSP, APPROVED 8110 ISSUED FOR REPAIR.
